MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC EPIQ CVX; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS NORTH AMERICA LLC EPIQ CVX; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number EPIQ DIAGNOSTIC ULTRASOUND SYSTEM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Esophagus (2399)
Date of Event 06/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
An epiq cvx ultrasound system and transesophageal x8-2t transducer were used for monitoring during a single lung transplant case on a patient.Days after the procedure took place, an esophageal perforation was reported.The injury to the esophagus was repaired surgically and patient recovered in the hospital.There are no initial indications of a malfunction, however, philips has started an investigation.A follow up report will be submitted upon completion.
 
Additional Manufacturer Narrative
The customer confirmed that the reported event was no fault or malfunction from either the philips ultrasound or the transducer.Customer advised that no further actions were needed and agreed that the case can be closed.The manufacturer is submitting a final report at this time.

Brand Name
EPIQ CVX
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
roxanne ramirez
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key22725946
Report Number3019216-2025-000273
Device Sequence Number8344910
Product Code IYN
UDI-Device Identifier00884838069718
UDI-Public(01)00884838069718
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEPIQ DIAGNOSTIC ULTRASOUND SYSTEM
Device Catalogue Number795231
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer09/15/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date10/08/2025
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown